F. Yurii and . Borisov, C 1,? isometric immersions of Riemannian spaces, 11. 3. , Irregular C 1,? -surfaces with an analytic metric, Doklady Akademii Nauk SSSR Siberian Mathematical Journal, vol.163, issue.45 1, pp.19-52, 1965.

V. Borrelli, S. Jabrane, F. Lazarus, and B. Thibert, Flat tori in three-dimensional space and convex integration, Isometric embeddings of the square flat torus in ambient space, Ensaios Matemáticos, pp.7218-7223, 2012.
DOI : 10.1073/pnas.0911954106

URL : https://hal.archives-ouvertes.fr/hal-00865755

W. Boy, ???ber die Curvatura integra und die Topologie geschlossener Fl???chen, Mathematische Annalen, vol.57, issue.2, pp.151-184, 1903.
DOI : 10.1007/BF01444342

E. Stephan and . Cohn-vossen, Die verbiegung von flachen im grossen, Fortschr. Math. Wiss, vol.1, pp.33-76, 1936.

S. Conti, C. De-lellis, and L. Jr, h-principle and rigidity for C 1,? isometric embeddings, Nonlinear partial differential equations, pp.83-116, 2012.
DOI : 10.1007/978-3-642-25361-4_5

Y. Eliashberg and N. Mishachev, Introduction to the h-principle, Graduate Studies in Mathematics A.M.S, vol.48, 2002.

G. Francis and J. M. Sullivan, Visualizing a sphere eversion, IEEE Transactions on Visualization and Computer Graphics, vol.10, issue.5, pp.509-515, 2004.
DOI : 10.1109/TVCG.2004.33

URL : http://csdl.computer.org/dl/trans/tg/2004/05/v0509.pdf

M. Gromov, Partial differential relations, 1986.
DOI : 10.1007/978-3-662-02267-2

J. Noel and . Hicks, Notes on differential geometry, Math. Studies, 1965.

N. Hungerbühler and M. Wasem, The one-sided isometric extension problem, arXiv preprint, 2015.

H. Nicolaas and . Kuiper, On C 1 -isometric imbeddings, Indag. Math, vol.17, pp.545-555, 1955.

S. Levy, Making waves. A guide to the ideas behind outside in, AK Peters, 1995.

B. Benoit and . Mandelbrot, The fractal geometry of nature, 1983.

D. Mumford, C. Series, and D. Wright, Indra's pearls: the vision of felix klein, 2002.
DOI : 10.1017/CBO9781107050051

J. F. Nash, C 1 Isometric Imbeddings, The Annals of Mathematics, vol.60, issue.3, pp.383-396, 1954.
DOI : 10.2307/1969840

D. Spring, Convex integration theory, Monographs in Mathematics, vol.92, 1998.
DOI : 10.1007/978-3-0348-0060-0

A. Explicit, . Reduction, . The, . Sphere, . An et al., Evangelis Bartzos: vangelishowl@yahoo.gr E-mail address, Vincent Borrelli: borrelli@math.univ-lyon1.fr E-mail address, Roland Denis: roland.denis@math.univ-lyon1.fr E-mail address, Francis Lazarus: Francis.Lazarus@gipsa-lab.fr E-mail address, Damien Rohmer: damien.rohmer@inria.fr E-mail address